| Catalog Number |
01.12.211 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
10/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 october 2023.Lot 2107725: 17 items manufactured and released on 15-nov-2021.Expiration date: 2026-10-28.No anomalies found related to the problem.To date, 15 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 9 months from the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head and the surgery was completed successfully.
Additional Manufacturer Narrative
Udi related data quality updates only on 26 sep 2024, fda communicated discrepancies related to emdr reports, reviewing the discrepancies some follow-ups have been done.The correct brand name was entered (section d1) according to the gudid database.The k-number in the section g4 was updated: k192827.